# SDR UIEA2019072404831

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,037 hours, 16,052 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 5885
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"WXR WEAK" DISPLAY ON LOWER EFIS SCREEN WHEN USING LEFT WX RADAR. ( TRANSFERRED TO MDDR 115254 PER MEL 34-43-01, CAT "D".  LP 1082834 - M9: REMOVED AND REPLACED LEFT WX TRANSCEIVER IAW AMM 34-43-01. OPS CK GD. THIS ACTION CLOSES DMI 115254. PLACARDS REMOVED.
